Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Epileptic, having a seizure when trembling, stress. Any diet?

Hi Doctor Samuel,
I have been epileptic since i was 14,,,,,,, my medications are Apo Divalproes 500 mg x4 times a day....... My question is my name of the epilepsy i have is hepilepsy of Ganz............. I was hospitalized in Calgary HOspital, than i learned that everythime i tremble(shake) i am effectively having a seasure.......... well that was news for me....... Because of lots of stress it seems to me that i do have those for not reason during the day......... is there anything I can do to help even more.........does the way i eat has an effect with it........ I hardly sleep 5 hours/night.
Can you help me please.........email adresse YYYY@YYYY . From New-Brunwick' Canada
Thanks a million

p.s. i live on low income,,,,do i really have to pay for this the goverment doesn't even pay my medications, so this is the reason why i have to cut on ratio fluoxetine.......What do i do ,,,i only earn 700.00/month
marielle comeau
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for asking to HCM
Just keep taking the prescribed medicine and have regular follow up, there is no specific diet available for this, any balance diet will be OK for you, try take good sleep of at least 7 hours, have good day.
Answered: Fri, 11 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor